MAUDE Adverse Event Report: Avanos Medical Inc. COOLIEF Cooled RF Advanced Generator; CRG - Coolief Radiofrequency Generator

Avanos Medical Inc. COOLIEF Cooled RF Advanced Generator; CRG - Coolief Radiofrequency Generator
Model Number CRG-ADVANCED
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code Arrhythmia (1721)
Type of Reportable Event Malfunction

Brand Name
COOLIEF Cooled RF Advanced Generator
Common Device Name
CRG - Coolief Radiofrequency Generator
Manufacturer (Section D)
Avanos Medical Inc.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
Stellartech Research Corp.
560 cottonwood dr
milpitas CA 95035
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
+1(470)448-5487
MDR Report Key50141188
Report Number3011270181-2026-00118
Device Sequence Number9212238
Product Code GXD
UDI-Device Identifier00193493473014
UDI-Public(01)00193493473014
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K192491
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCRG-ADVANCED
Device Catalogue NumberCRG-ADVANCED
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Initial Report FDA Received Date08/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown